MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 3.5 X 16MM POLYAXIAL SCREW; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS 3.5 X 16MM POLYAXIAL SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 48552316
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Paresis (1998); Spinal Column Injury (2081)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that an oasys polyaxial screw migrated intra-operatively and perforated the patient's cortical bone.It was further reported that the patient's lateral mass fractured.The procedure was completed with no surgical delay.The patient was reported to have paralytic symptoms in their left upper limb two weeks post-operatively, and a revision surgery was subsequently performed.
 
Additional Manufacturer Narrative
Additional data: b5.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
The patient was reported to have rheumatism and poor bone quality.

Brand Name
OASYS 3.5 X 16MM POLYAXIAL SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22116657
Report Number0009617544-2025-00052
Device Sequence Number17164797
Product Code NKG
UDI-Device Identifier04546540371690
UDI-Public04546540371690
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48552316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceAsian